MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE
Catalog Number DF207 SMN 10700795
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) and reported a falsely depressed tacrolimus (tac) result was obtained on a patient sample on a dimension exl 200 system.Siemens is investigating the event.
 
Event or Problem Description
A discordant falsely depressed tacrolimus (tac) patient result was obtained on a dimension exl 200 system.The falsely depressed result was reported to the physician(s).The same sample was reprocessed on the original dimension exl 200 system.The higher result obtained was considered correct and reported to the physician(s).In a corrected report.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed tac result.
 
Additional Manufacturer Narrative
Additional information (21-apr-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the available instrument data files and the information provided by the customer.The customer was utilizing an expired calibrator to perform the calibration.All levels of quality control (qc) values were within the expected reference range however, the values were lower when compared to those values obtained before the calibration with the expired calibrator.Siemens has requested additional information from the customer.The customer has not provided additional information.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00071 was filed with the fda on 16-feb-2024.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18719741
Report Number2517506-2024-00071
Device Sequence Number19659779
Product Code MLM
UDI-Device Identifier00842768035425
UDI-Public00842768035425
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2024
Device Catalogue NumberDF207 SMN 10700795
Device Lot NumberGA4201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer04/21/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown